# SDR UIEA2021052401175

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SILL GOUGED AT BS 522. DOT 99/035( UPON EVALUATION OF DAMAGE AT MAIN CARGO LWR SILL STA. 522 FOUND OUT OF LIMITS IAW B767 SRM 53-00-15-1A-1.  REPAIRED LWR SILL STA 522 IAW FAS EA 21051 REV. IR )
